# SDR SIMA20130603011

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527270003
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT ELEVATOR SKIN TO BE DAMAGED UNDERNEATH UPPER SPRING TAB FAIRING BRACKET.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED LT ELEVATOR SKIN IAW EO EM-55MR-424.
